Alert archive / California / Hazardous Seas Warnings in 2013

Hazardous Seas Warning 4, NWS Eureka, CA

February 16, 2013

NWS Eureka, CA issued this hazardous seas warning at Feb 16, 2013, 2:53 PM PST. It took effect at Feb 17, 2013, 3:00 AM PST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 16, 2013, 2:53 PM PST (22:53 UTC)
In effect from
Feb 17, 2013, 3:00 AM PST
Expired
Feb 17, 2013, 3:00 PM PST
In force
12 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

805 
WHUS76 KEKA 162253
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
253 PM PST SAT FEB 16 2013

PZZ470-170700-
/O.CON.KEKA.SC.Y.0012.000000T0000Z-130218T1700Z/
/O.NEW.KEKA.SE.W.0004.130217T1100Z-130217T2300Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
253 PM PST SAT FEB 16 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST MONDAY...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 3 AM TO 3 PM PST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT FROM 3 AM TO 3 PM PST SUNDAY. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST MONDAY. 

* WINDS...NORTH 20 TO 30 KT THROUGH SUNDAY NIGHT. EXPECT A FEW
  GUSTS TO GALE FORCE ACROSS THE SOUTHERN PORTION THROUGH SUNDAY.

* SEAS...NORTHERLY WAVES BUILDING TO 9 TO 11 FT AT 7 TO 8 SECONDS
  LATE TONIGHT THROUGH SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ475-170700-
/O.CON.KEKA.SC.Y.0012.000000T0000Z-130217T1000Z/
/O.CON.KEKA.GL.W.0002.130217T1000Z-130217T2300Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
253 PM PST SAT FEB 16 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST SUNDAY...
...GALE WARNING REMAINS IN EFFECT FROM 2 AM TO 3 PM PST SUNDAY...

A GALE WARNING REMAINS IN EFFECT FROM 2 AM TO 3 PM PST SUNDAY. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST SUNDAY. 

* WINDS...NORTH 20 TO 30 KT THROUGH SUNDAY NIGHT. GUSTS TO GALE
  FORCE LATE TONIGHT THROUGH SUNDAY AFTERNOON.

* SEAS...NORTHERLY WAVES BUILDING TO 11 TO 13 FT AT 8 TO 9 SECONDS
  LATE TONIGHT THROUGH SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-455-170700-
/O.CON.KEKA.SC.Y.0012.130216T2300Z-130218T1700Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
253 PM PST SAT FEB 16 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST MONDAY. 

* WINDS...NORTHERLY 15 TO 25 KT THROUGH MONDAY MORNING. EXPECT
  GUSTS UP TO 30 KT AROUND CAPE MENDOCINO THROUGH MONDAY MORNING.

* SEAS...NORTHERLY WAVES 6 TO 10 FT AT 7 TO 8 SECONDS THROUGH
  SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
4 follow-up statements
350 
WHUS76 KEKA 170457
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
857 PM PST SAT FEB 16 2013

PZZ475-171300-
/O.CON.KEKA.SC.Y.0012.000000T0000Z-130217T1000Z/
/O.CON.KEKA.GL.W.0002.130217T1000Z-130217T2300Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
857 PM PST SAT FEB 16 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST SUNDAY...
...GALE WARNING REMAINS IN EFFECT FROM 2 AM TO 3 PM PST SUNDAY...

A GALE WARNING REMAINS IN EFFECT FROM 2 AM TO 3 PM PST SUNDAY. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST SUNDAY. 

* WINDS...NORTH 20 TO 30 KT THROUGH SUNDAY NIGHT. GUSTS TO GALE 
  FORCE LATE TONIGHT THROUGH SUNDAY AFTERNOON. 

* SEAS...NORTHERLY WAVES BUILDING TO 11 TO 13 FT AT 8 TO 9 
  SECONDS LATE TONIGHT THROUGH SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-171300-
/O.CON.KEKA.SC.Y.0012.000000T0000Z-130218T1700Z/
/O.CON.KEKA.SE.W.0004.130217T1100Z-130217T2300Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
857 PM PST SAT FEB 16 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST MONDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 3 AM TO 3 PM PST
SUNDAY...

A HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 3 AM TO 3 PM PST
SUNDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST
MONDAY. 

* WINDS...NORTH 20 TO 30 KT THROUGH SUNDAY NIGHT. EXPECT A FEW 
  GUSTS TO GALE FORCE ACROSS THE SOUTHERN PORTION THROUGH 
  SUNDAY. 

* SEAS...NORTHERLY WAVES BUILDING TO 9 TO 11 FT AT 7 TO 8 
  SECONDS LATE TONIGHT THROUGH SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ450-455-171300-
/O.CON.KEKA.SC.Y.0012.000000T0000Z-130218T1700Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
857 PM PST SAT FEB 16 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST MONDAY. 

* WINDS...NORTHERLY 15 TO 25 KT THROUGH MONDAY MORNING. EXPECT 
  GUSTS UP TO 30 KT AROUND CAPE MENDOCINO THROUGH MONDAY 
  MORNING. 

* SEAS...NORTHERLY WAVES 6 TO 10 FT AT 7 TO 8 SECONDS THROUGH 
  SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
753 
WHUS76 KEKA 171115
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
315 AM PST SUN FEB 17 2013

PZZ475-171915-
/O.CON.KEKA.GL.W.0002.000000T0000Z-130217T2300Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
315 AM PST SUN FEB 17 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM THIS AFTERNOON...

* WINDS...N 20 TO 30 KT THROUGH TONIGHT. GUSTS TO GALE FORCE
  LATE TONIGHT THROUGH SUNDAY AFTERNOON.

* SEAS...N WAVES 11 TO 14 FT AT 8 SECONDS THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ470-171915-
/O.CON.KEKA.SC.Y.0012.000000T0000Z-130218T1700Z/
/O.CON.KEKA.SE.W.0004.000000T0000Z-130217T2300Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
315 AM PST SUN FEB 17 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM MONDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 PM THIS
AFTERNOON...

* WINDS...N 20 TO 30 KT DIMINISHING TO 10 TO 20 KT BY MONDAY.
  OCCASIONAL GUSTS TO NEAR GALE FORCE ACROSS THE S PORTION
  TODAY.

* SEAS...N WAVES 11 TO 14 FT AT 7 SECONDS THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ450-455-171915-
/O.CON.KEKA.SC.Y.0012.000000T0000Z-130218T1700Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
315 AM PST SUN FEB 17 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST MONDAY... 

* WINDS...N 15 TO 25 KT THROUGH EARLY MONDAY MORNING. OCCASIONAL GUSTS
  TO NEAR GALE FORCE AROUND CAPE MENDOCINO TODAY.

* SEAS...11 TO 14 FT THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/EUREKA
315 
WHUS76 KEKA 171644
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
844 AM PST SUN FEB 17 2013

PZZ475-172300-
/O.CON.KEKA.GL.W.0002.000000T0000Z-130217T2300Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
844 AM PST SUN FEB 17 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON...

A GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. 

* WINDS...NORTH 20 TO 30 KT THROUGH TONIGHT...THEN EASING ON
  MONDAY. GUSTS TO GALE FORCE LATE THROUGH THIS AFTERNOON.

* SEAS...NORTH WAVES 11 TO 14 FT AT 8 SECONDS THROUGH
  TONIGHT...THEN SUBSIDING ON MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ470-180045-
/O.CON.KEKA.SE.W.0004.000000T0000Z-130217T2300Z/
/O.CON.KEKA.SC.Y.0012.000000T0000Z-130218T1700Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
844 AM PST SUN FEB 17 2013

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST MONDAY...

A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM
PST MONDAY. 

* WINDS...NORTH 20 TO 30 KT...THEN EASING ON MONDAY. OCCASIONAL
  GUSTS TO NEAR GALE FORCE ACROSS THE SOUTHERN PORTION TODAY.

* SEAS...NORTH WAVES 9 TO 11 FT AT 7 SECONDS THROUGH THIS
  EVENING...THEN SUBSIDING TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ450-455-180045-
/O.CON.KEKA.SC.Y.0012.000000T0000Z-130218T1700Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
844 AM PST SUN FEB 17 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST MONDAY. 

* WINDS...NORTH 15 TO 25 KT THROUGH TONIGHT...THEN EASING ON
  MONDAY. OCCASIONAL GUSTS TO NEAR GALE FORCE AROUND CAPE
  MENDOCINO TODAY.

* SEAS...NORTH WAVES 7 TO 10 FT AT 7 SECONDS THROUGH THIS
  EVENING...THEN SUBSIDING TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
651 
WHUS76 KEKA 172314
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
314 PM PST SUN FEB 17 2013

PZZ475-180500-
/O.EXP.KEKA.GL.W.0002.000000T0000Z-130217T2300Z/
/O.NEW.KEKA.GL.W.0003.130217T2314Z-130218T0500Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
314 PM PST SUN FEB 17 2013

...GALE WARNING NOW IN EFFECT UNTIL 9 PM PST THIS EVENING...

THE GALE WARNING IS NOW IN EFFECT UNTIL 9 PM PST THIS EVENING.

* WINDS...NORTH 20 TO 30 KT THROUGH TONIGHT...EASING ON MONDAY.
  GUSTS TO GALE FORCE EARLY THIS EVENING.

* SEAS...NORTH WAVES AROUND 10 FT AT 8 SECONDS...SUBSIDING ON
  MONDAY. WEST WAVES WILL BEGIN BUILDING TONIGHT...PEAKING AROUND
  15 FT AT 16 SECONDS ON TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ470-180715-
/O.EXP.KEKA.SE.W.0004.000000T0000Z-130217T2300Z/
/O.CON.KEKA.SC.Y.0012.000000T0000Z-130218T1700Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
314 PM PST SUN FEB 17 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST MONDAY...
...HAZARDOUS SEAS WARNING HAS EXPIRED...

THE HAZARDOUS SEAS WARNING IS NO LONGER IN EFFECT. A SMALL CRAFT
ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST MONDAY. 

* WINDS...NORTH 15 TO 25 KT...EASING MONDAY MORNING.

* SEAS...NORTH WAVES AROUND 9 FT AT 7 SECONDS WILL SUBSIDE INTO
  MONDAY. WEST WAVES WILL BEGIN BUILDING TONIGHT...PEAKING AROUND 15
  FT AT 16 SECONDS ON TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-455-180715-
/O.CON.KEKA.SC.Y.0012.000000T0000Z-130218T1700Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
314 PM PST SUN FEB 17 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST MONDAY. 

* WINDS...NORTH 15 TO 25 KT...EASING MONDAY MORNING. OCCASIONAL GUSTS TO
  NEAR GALE FORCE AROUND CAPE MENDOCINO EARLY THIS EVENING.

* SEAS...NORTH WAVES 6 TO 8 FT AT 7 SECONDS THIS
  EVENING...SUBSIDING TONIGHT. WEST WAVES WILL BEGIN BUILDING
  TONIGHT...PEAKING AROUND 15 FT AT 16 SECONDS ON TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA

What forecasters said that day

The local office's own words before this hazardous seas warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this hazardous seas warning went out at Feb 16, 3:43 AM PST, 11 hours 10 minutes earlier.

Area forecast discussion, Feb 16, 3:43 AM PST, 11 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
343 AM PST SAT FEB 16 2013

.SYNOPSIS...PATCHY FOG WILL OCCUR ALONG COASTAL AREAS AND INLAND
VALLEY'S THIS MORNING AND AGAIN TONIGHT AND SUNDAY MORNING. RAIN CHANCES
WILL INCREASE MONDAY AFTERNOON AS A COLD FRONT APPROACHES THE
AREA.

&&

.DISCUSSION...DRY CONDITIONS WILL CONTINUE ACROSS THE AREA THROUGH
THIS WEEKEND. CLOUDY SKIES AND PATCHY FOG WILL CONTINUE ACROSS
SOME COASTAL AREAS AND INLAND VALLEY'S THIS MORNING AND AGAIN
TONIGHT AND SUNDAY MORNING. A COLD FRONT WILL MOVE THROUGH THE
REGION MONDAY INTO EARLY TUESDAY. THE FRONT WILL PRODUCE SHOWERS
ACROSS THE AREA WITH SNOW SHOWERS OCCURRING AT HIGHER ELEVATIONS.
SOME OF THE STRONGER SHOWERS MAY PRODUCE SMALL HAIL TUESDAY ACROSS
SOME AREAS. A WEAK HIGH PRESSURE RIDGE WILL BUILD ACROSS THE AREA
ON WEDNESDAY IN THE WAKE OF THE FRONT DECREASING CHANCES FOR
PRECIPITATION. ANOTHER WEAK COLD FRONT WILL MOVE THROUGH THE
AREA ON THURSDAY INCREASING RAIN CHANCES. ANOTHER WEAK HIGH
PRESSURE RIDGE WILL BUILD ACROSS THE AREA ON FRIDAY DECREASING THE
CHANCES FOR PRECIPITATION.

&&

.AVIATION...SAT IMAGERY SHOWS STRATUS ALONG THE COAST WITH SFC OBS
REPORTING VLIFR CONDITIONS. EXPECT IFR CONDITIONS TO PLAGUE COASTAL
SITES THROUGH THE MORNING BEFORE STRATUS RECEDES OFFSHORE. A WEAK
FRONT WILL PUSH ACROSS CWA THIS AFTERNOON WITH IFR CONDITIONS ALONG
THE COAST S OF THE FRONT AND IMPROVING CONDITIONS IN THE WAKE OF THE
FRONT.

&&

.MARINE...LGT WINDS THIS EARLY THIS MORNING WILL BEGIN TO RISE AS
THE GRADIENT BEGINS TO TIGHTEN. GUSTS TO GALE FORCE WILL DEVELOP
THIS EVENING OVER THE OFFSHORE WATERS...MAINLY S OF CAPE MENDO.
INCREASED WINDS WILL RESULT IN BUILDING SHORT PERIOD SEAS. LONGER
PERIOD W-NW WAVE GROUP WILL PROPAGATE THROUGH THE WATERS THIS
WEEKEND WITH COMBINED SEAS PEAKING BETWEEN 9 AND 15 FT OVERNIGHT AND
SUN. WINDS AND SHORT PERIOD SEAS WILL PEAK SUN BEFORE DIMINISHING AS
THE GRADIENT RELAXES.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...SMALL CRAFT ADVISORY FROM 3 PM
THIS AFTERNOON TO 9 AM PST MONDAY PZZ450-455.

SMALL CRAFT ADVISORY FROM 9 AM THIS MORNING TO 9 AM PST MONDAY
PZZ470.

SMALL CRAFT ADVISORY FROM 9 AM THIS MORNING TO 2 AM PST SUNDAY
PZZ475.

GALE WARNING FROM 2 AM TO 3 PM PST SUNDAY PZZ475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Feb 16, 4:35 AM PST, 10 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
435 AM PST SAT FEB 16 2013

CAZ001>004-076-171245-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
435 AM PST SAT FEB 16 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A COLD FRONT WILL MOVE THROUGH THE AREA PRODUCING SHOWERS AND A
DECREASE IN THE SNOW LEVELS ACROSS NORTHWEST CALIFORNIA MONDAY NIGHT
AND TUESDAY. SNOW MAY AFFECT MANY OF THE MOUNTAIN PASSES. SOME OF
THE STRONGER RAIN SHOWERS MAY CONTAIN SMALL HAIL.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 16, 2:15 AM PSTGale WarningEKA37 hr

Nearby

Hazardous Seas Warnings in California, 2013Every hazardous seas warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.